MathSciNet Relay Station
MathSciNet bibliographic data
MR1813602 (2001m:42062) 42C40 (41A25 65F15 65T60)
Strang, Gilbert; Zhou, Ding-Xuan The limits of refinable functions. Trans. Amer. Math. Soc. 353 (2001), no. 5, 1971–1984 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement